# SDR SWIA972599

- Difficulty date: May 28, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Aircraft time: 25,571 hours, 33,747 cycles
- Engine: Pwa PW118B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO T/O AURAL WARNING; TRIM WHEEL WELL WITHIN THE GREEN ARC.  RESET CB FOR AURAL WARNING UNIT.  CYCLED AURAL WARNING AND PERFORMED TAKEOFF CHECKS.  GROUND CHECK NORMAL.  WARNING TRIM WARNINGS CHECK NORMAL.
